QM 2022

Europe/Warsaw
Krakow, Poland

Krakow, Poland

AM UJ, Krakow, Poland
Wojciech Florkowski (Institute of nuclear Physics, Krakow) , Krzysztof Redlich (University of Wroclaw) , Barbara Krystyna Wosiek (Institute of Nuclear Physics Polish Academy of Sciences (PL))
Description

APRIL 4-10, 2022, KRAKÓW, POLAND 

Quark Matter 2022 is the XXIXth International Conference on Ultra-relativistic Nucleus-Nucleus Collisions. This conference brings together theoretical and experimental physicists from around the world to discuss new developments in high energy heavy ion physics. The focus of the discussions is on the fundamental understanding of strongly-interacting matter at extreme conditions, as formed in ultra-relativistic nucleus-nucleus collisions, as well as on emergent QCD phenomena in high-multiplicity proton-proton and proton-nucleus collisions.

    • 9:00 AM 10:00 AM
      Registration for students
    • 10:00 AM 6:00 PM
      Lectures for students
    • 6:00 PM 7:30 PM
      General registration for all participants
    • 8:00 AM 9:00 AM
      Registration
    • 9:00 AM 10:30 AM
      Plenary Session I
      • 9:00 AM
        Welcome and conference opening 20m
      • 9:20 AM
        1st Keynote presentation 40m
      • 10:00 AM
        2nd Keynote presentation 30m
    • 10:30 AM 11:00 AM
      Coffee break 30m
    • 11:00 AM 1:00 PM
      Plenary Session II
      • 11:00 AM
        First exp. highlight 30m
      • 11:30 AM
        Second exp. highlight 25m
      • 11:55 AM
        Third exp. highlight 25m
      • 12:20 PM
        Fourth exp. highlight 20m
      • 12:40 PM
        Fifth exp highlight 20m
    • 1:00 PM 2:35 PM
      Lunch 1h 35m
    • 2:35 PM 4:00 PM
      Plenary Session III
      • 2:35 PM
        Theory highlight 30m
      • 3:05 PM
        Sixth exp. highlight 25m
      • 3:30 PM
        Seventh exp. highlight 15m
      • 3:45 PM
        Eight exp. highlight 15m
    • 4:00 PM 4:30 PM
      Coffee break 30m
    • 4:30 PM 6:30 PM
      Parallel Session T01: Initial state physics and approach to thermal equilibrium
    • 4:30 PM 6:30 PM
      Parallel Session T02: Chirality, vorticity and spin polarization
    • 4:30 PM 6:30 PM
      Parallel Session T03: QCD matter at finite temperature and density
    • 4:30 PM 6:30 PM
      Parallel Session T04: Jets, high-pT hadrons, and medium response
    • 6:30 PM 8:00 PM
      Welcome drink 1h 30m
    • 9:00 AM 10:40 AM
      Parallel Session T01: Initial state physics and approach to thermal equilibrium
    • 9:00 AM 10:40 AM
      Parallel Session T02: Chirality, vorticity and spin polarization
    • 9:00 AM 10:40 AM
      Parallel Session T03: QCD matter at finite temperature and density
    • 9:00 AM 10:40 AM
      Parallel Session T04: Jets, high-pT hadrons, and medium response
    • 10:40 AM 11:10 AM
      Coffee break 30m
    • 11:10 AM 1:10 PM
      Parallel Session T02: Chirality, vorticity and spin polarization
    • 11:10 AM 1:10 PM
      Parallel Session T04: Jets, high-pT hadrons, and medium response
    • 11:10 AM 1:10 PM
      Parallel Session T05: QGP in small and medium systems
    • 11:10 AM 1:10 PM
      Parallel Session T06: Lattice QCD and heavy-ion collisions
    • 1:10 PM 2:40 PM
      Lunch 1h 30m
    • 2:40 PM 5:00 PM
      Parallel Session T04: Jets, high-pT hadrons, and medium response
    • 2:40 PM 5:00 PM
      Parallel Session T05: QGP in small and medium systems
    • 2:40 PM 5:00 PM
      Parallel Session T07: Correlations and fluctuations
    • 2:40 PM 5:00 PM
      Parallel Session T08: Strongly coupled systems
    • 5:00 PM 6:30 PM
      POSTER SESSION + CHEESE & WINE
    • 8:00 PM 9:30 PM
      SPECIAL EVENT / CONCERT
    • 9:00 AM 10:40 AM
      Parallel Session T07: Correlations and fluctuations
    • 9:00 AM 10:40 AM
      Parallel Session T09: Ultra-peripheral collisions
    • 9:00 AM 10:40 AM
      Parallel Session T10: Baryon rich matter, neutron stars, and gravitational waves
    • 9:00 AM 10:40 AM
      Parallel Session T11: Heavy flavors, quarkonia, and strangeness production
    • 10:40 AM 11:10 AM
      Coffee break 30m
    • 11:10 AM 1:10 PM
      Parallel Session T07: Correlations and fluctuations
    • 11:10 AM 1:10 PM
      Parallel Session T09: Ultra-peripheral collisions
    • 11:10 AM 1:10 PM
      Parallel Session T11: Heavy flavors, quarkonia, and strangeness production
    • 11:10 AM 1:10 PM
      Parallel Session T12: New theoretical developments
    • 1:10 PM 2:40 PM
      Lunch 1h 30m
    • 2:40 PM 4:20 PM
      Parallel Session T11: Heavy flavors, quarkonia, and strangeness production
    • 2:40 PM 4:20 PM
      Parallel Session T13: Electroweak probes
    • 2:40 PM 4:20 PM
      Parallel Session T14: Hadron production and collective dynamics
    • 2:40 PM 4:20 PM
      Parallel Session T15: Future facilities and new instrumentation
    • 4:20 PM 4:50 PM
      Coffee break 30m
    • 4:50 PM 6:50 PM
      Parallel Session T13: Electroweak probes
    • 4:50 PM 6:50 PM
      Parallel Session T14: Hadron production and collective dynamics
    • 4:50 PM 6:50 PM
      Parallel Session T15: Future facilities and new instrumentation
    • 4:50 PM 6:50 PM
      Parralel Session T16: Light nuclei production
    • 9:00 AM 10:30 AM
      Plenary Session IV
    • 10:30 AM 11:00 AM
      Coffee break 30m
    • 11:00 AM 1:00 PM
      Plenary Session V
    • 1:00 PM 2:00 PM
      Lunch boxes 1h
    • 2:00 PM 8:00 PM
      FREE AFTERNOON
    • 9:00 AM 10:30 AM
      Plenary Session VI
    • 10:30 AM 11:00 AM
      Coffee break 30m
    • 11:00 AM 1:00 PM
      Plenary Session VII
    • 1:00 PM 2:30 PM
      Lunch 1h 30m
    • 2:30 PM 4:00 PM
      Plenary Session VIII
    • 4:00 PM 4:30 PM
      Coffee break 30m
    • 4:30 PM 6:30 PM
      Plenary Session IX
    • 8:00 PM 11:00 PM
      Conference Dinner 3h
    • 9:00 AM 10:30 AM
      Plenary Session X
    • 10:30 AM 11:00 AM
      Coffee break 30m
    • 11:00 AM 1:00 PM
      Summary/Farewell Session